# SDR DHL2007806553

- Difficulty date: April 10, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 89,284 hours, 27,567 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 4758514501
- Condition: Cracked
- Location: Bs 1140
- Part time: 89,284 hours, 27,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT BILGE FITTING CRACKED STA 1140.000 L-33R TO L-32R.  REMOVED CRACKED FITTING IAW SRM 51-1-20D.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW FITTING IAW SRM 51-1-20D, SRM 51-3-1 (TORQUE).  REFER TO JC EC-00259-001 (WO 470) FOR FITTING FABRICATION.
